# SDR DALA1244740196

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 69,872 hours, 10,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND EXTERIOR EMERGENCY LIGHT OUT OAT LET SIDE AFT OF TRAILING EDGE.  THE POWER SUPPLY UNIT WAS REPLACED PER AMM.  SYSTEM OPERATION IS NORMAL.
